# SDR SCNA20201008138

- Difficulty date: September 28, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 480 IS CRACKED AT ATTACH FITTING FASTENER HOLE AT STR 8R.  REPAIRED FRAME BS 480 RT STRINGER 8, PER ATS ER 20-03227 REV IR AND SUN COUNTRY T/C ENG-53SCA-10615 REV 00.
